# SDR HALA20250627199

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 20,944 hours, 4,403 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,059 hours, 2,820 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 IGN B FAULT. REMOVED & REPLACED IGNITION EXCITER PER AMM 74-11-01-000-801-A & AMM 74-11-01-400-801-A. REMOVED & REPLACED IGNITER PLUG PER AMM 74-21-01.PERFORMED OPS TEST OF IGNITION SYSTEM PER AMM 74-00-00-710-802-A. OPS TEST GOOD. NO FAULTS NOTED. A/C OK TO CONTINUE.
